A few weeks ago I took antibiotics for a UTI then started the nova ring two days after finishing the antibiotics. The doctor told me that the medicine could give me a yeast infection so I ate yogurt and went about my business. Then over the weekend I had an allergic reaction to a external body lotion (this was not near my vagina) so I took a bunch of Benadryl. I also visited my long term boyfriend for the weekend, we were very sexually active and probably more rough than normal. I returned home on Sunday swollen and with a few tears. I figured I was just rubbed raw but now I am having weird discharge, a ton of pain, super swollen and open sores all over. It looks awful and hurts like you cant believe. On Monday I started taking Monistat 7 which seems to help but I am still in unbearable pain. I am out of state from my doctor right now so over the phone she called in a prescription of a 1 day pill to treat a yeast infection. I took that tonight. I have never had a yeast infection so is it normal to have sores and cuts or should I be concerned this is herpes. I am also wondering when this medicine will beat the yeast infection (if that is in fact it) and how long these sores will take to heal. Please tell me it is not going to get worse before it gets better.
I think you should be seen right away. It is not unusual for a primary herpes outbreak to be mistaken for a yeast infection. And many people pass it on without knowing they have it...or without having visible blisters. But the only way to tell for sure is to see a doctor asap. Sometimes a yeast infection can get bad enough to cause sores or bumps...(I got blisters in my mouth from a severe case of oral thrush) but you really have to see your doctor instead of getting presumptive treatment at this point.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.